# SDR UALA2013041102456

- Difficulty date: April 10, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 62,812 hours, 23,837 cycles
- Engine: Iae V2527A5
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAVATORY TOILET BOWL FLUSH SYSTEM INOPERATIVE AT FWD CAB LT LAV.  SECURED LOOSE CONNECTOR AT FCU.  OPERATIONAL CHECK NORMAL.
